# SDR MASA200601086

- Difficulty date: April 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,416 hours, 21,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7239 ROC.  MAIN PASSENGER DOOR WILL NOT OPEN.  MX FOUND CABLE OFF OF PULLEY AND REINSTALLED CABLE. ADJUSTED CABLE GUIDE AND OP'S CHECKD DOOR WITH NO DEFECTS NOTED.
